# SDR ABXA9700332

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910228212
- Condition: Cracked
- Location: Bs 1132
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FUSELAGE SKIN WAS FOUND CRACKED AT STA 1132 LONGERON 17RT.  REPAIRED IAW DC9 SRM.
